Alert archive / Louisiana / Wind Advisories in 2020

Wind Advisory 19, NWS Lake Charles, LA

December 23, 20204 counties in Texas; 10 parishes in Louisiana

NWS Lake Charles, LA issued this wind advisory at Dec 23, 2020, 3:49 AM CST for 4 counties in Texas; 10 parishes in Louisiana. It took effect at Dec 23, 2020, 9:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2020, 3:49 AM CST (09:49 UTC)
In effect from
Dec 23, 2020, 9:00 PM CST
Expired
Dec 24, 2020, 6:00 PM CST
In force
21 hr
Issued by
NWS Lake Charles, LA

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX

The radar

The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2020-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2020-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1359 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

662 
WWUS74 KLCH 230949
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
349 AM CST Wed Dec 23 2020

LAZ027>033-TXZ180-201-259>262-231800-
/O.NEW.KLCH.WI.Y.0019.201224T0300Z-201224T1200Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister,
Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, 
Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, 
Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, 
Bleakwood, Call, Gist, Buna, Evadale, and Deweyville
349 AM CST Wed Dec 23 2020

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST
THURSDAY...

* WHAT...Northwest winds 10 to 20 mph expected.

* WHERE...Portions of central, southwest and west central 
  Louisiana and southeast Texas.

* WHEN...From 9 PM this evening to 6 AM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

LAZ041>045-052>055-073-074-TXZ215-216-231800-
/O.NEW.KLCH.WI.Y.0019.201224T0300Z-201224T2100Z/
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Jefferson-Orange-
Including the cities of Lake Charles, Sulphur, Hathaway, 
Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, 
Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, 
St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
349 AM CST Wed Dec 23 2020

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM CST
THURSDAY...

* WHAT...Northwest winds 10 to 20 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...From 9 PM this evening to 3 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
7 follow-up statements
253 
WWUS74 KLCH 231847
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
1247 PM CST Wed Dec 23 2020

LAZ027>033-TXZ180-201-259>262-240300-
/O.CON.KLCH.WI.Y.0019.201224T0300Z-201224T1200Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister,
Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, 
Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, 
Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, 
Bleakwood, Call, Gist, Buna, Evadale, and Deweyville
1247 PM CST Wed Dec 23 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST THURSDAY...

* WHAT...Northwest winds 10 to 20 mph expected.

* WHERE...Portions of central, southwest and west central 
  Louisiana and southeast Texas.

* WHEN...From 9 PM this evening to 6 AM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

LAZ041>045-052>055-073-074-TXZ215-216-240300-
/O.CON.KLCH.WI.Y.0019.201224T0300Z-201224T2100Z/
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Jefferson-Orange-
Including the cities of Lake Charles, Sulphur, Hathaway, 
Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, 
Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, 
St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
1247 PM CST Wed Dec 23 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
CST THURSDAY...

* WHAT...Northwest winds 10 to 20 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...From 9 PM this evening to 3 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
332 
WWUS74 KLCH 240557
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
1157 PM CST Wed Dec 23 2020

LAZ027>033-TXZ180-201-259>262-241200-
/O.CON.KLCH.WI.Y.0019.000000T0000Z-201224T1200Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister,
Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, 
Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, 
Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, 
Bleakwood, Call, Gist, Buna, Evadale, and Deweyville
1157 PM CST Wed Dec 23 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...

* WHAT...Northwest winds 10 to 20 mph expected.

* WHERE...Portions of central, southwest and west central 
  Louisiana and southeast Texas.

* WHEN...From 9 PM this evening to 6 AM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

LAZ041>045-052>055-073-074-TXZ215-216-241200-
/O.CON.KLCH.WI.Y.0019.000000T0000Z-201224T2100Z/
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Jefferson-Orange-
Including the cities of Lake Charles, Sulphur, Hathaway, 
Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, 
Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, 
St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
1157 PM CST Wed Dec 23 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY...

* WHAT...Northwest winds 10 to 20 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...Through 3 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

25
713 
WWUS74 KLCH 240947
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
347 AM CST Thu Dec 24 2020

LAZ027>033-TXZ180-201-259>262-241200-
/O.CON.KLCH.WI.Y.0019.000000T0000Z-201224T1200Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister,
Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, 
Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, 
Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, 
Bleakwood, Call, Gist, Buna, Evadale, and Deweyville
347 AM CST Thu Dec 24 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* WHAT...Northwest winds 15 to 25 mph expected.

* WHERE...Portions of central, southwest and west central 
  Louisiana and southeast Texas.

* WHEN...From 9 PM this evening to 6 AM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

LAZ041>045-052>055-073-074-TXZ215-216-241300-
/O.CON.KLCH.WI.Y.0019.000000T0000Z-201224T2100Z/
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Jefferson-Orange-
Including the cities of Lake Charles, Sulphur, Hathaway, 
Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, 
Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, 
St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
347 AM CST Thu Dec 24 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...Through 3 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
093 
WWUS74 KLCH 241320
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
720 AM CST Thu Dec 24 2020

LAZ041>045-052>055-073-074-TXZ215-216-242100-
/O.CON.KLCH.WI.Y.0019.000000T0000Z-201224T2100Z/
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Jefferson-Orange-
Including the cities of Lake Charles, Sulphur, Hathaway, 
Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, 
Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, 
St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
720 AM CST Thu Dec 24 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...Through 3 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
655 
WWUS74 KLCH 241553
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
953 AM CST Thu Dec 24 2020

LAZ027>033-TXZ180-201-259>262-242100-
/O.NEW.KLCH.WI.Y.0020.201224T1553Z-201224T2100Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister,
Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, 
Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, 
Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, 
Bleakwood, Call, Gist, Buna, Evadale, and Deweyville
953 AM CST Thu Dec 24 2020

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...Northwest winds around 15 mph.

* WHERE...Portions of central, southwest and west central 
  Louisiana and southeast Texas.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

LAZ041>045-052>055-073-074-TXZ215-216-242100-
/O.CON.KLCH.WI.Y.0019.000000T0000Z-201224T2100Z/
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Jefferson-Orange-
Including the cities of Lake Charles, Sulphur, Hathaway, 
Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, 
Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, 
St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
953 AM CST Thu Dec 24 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...Through 3 PM CST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
883 
WWUS74 KLCH 242048
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
248 PM CST Thu Dec 24 2020

LAZ027>033-TXZ180-201-259>262-250000-
/O.EXT.KLCH.WI.Y.0020.000000T0000Z-201225T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister,
Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, 
Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, 
Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, 
Bleakwood, Call, Gist, Buna, Evadale, and Deweyville
248 PM CST Thu Dec 24 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds around 15 to 25 mph with gusts to near 30 
  mph.

* WHERE...Portions of central, southwest and west central 
  Louisiana and southeast Texas.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

LAZ041>045-052>055-073-074-TXZ215-216-250000-
/O.EXT.KLCH.WI.Y.0019.000000T0000Z-201225T0000Z/
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Jefferson-Orange-
Including the cities of Lake Charles, Sulphur, Hathaway, 
Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, 
Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, 
St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
248 PM CST Thu Dec 24 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
665 
WWUS74 KLCH 250005
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
605 PM CST Thu Dec 24 2020

LAZ027>033-TXZ180-201-259>262-250115-
/O.EXP.KLCH.WI.Y.0020.000000T0000Z-201225T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister,
Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, 
Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, 
Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, 
Bleakwood, Call, Gist, Buna, Evadale, and Deweyville
605 PM CST Thu Dec 24 2020

...WIND ADVISORY HAS EXPIRED...

Brisk northerly winds behind last night's cold front have
diminished with sunset...thus the wind advisory issued previously
has been allowed to expire as scheduled.

$$

LAZ041>045-052>055-073-074-TXZ215-216-250115-
/O.EXP.KLCH.WI.Y.0019.000000T0000Z-201225T0000Z/
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Jefferson-Orange-
Including the cities of Lake Charles, Sulphur, Hathaway, 
Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, 
Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, 
St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
605 PM CST Thu Dec 24 2020

...WIND ADVISORY HAS EXPIRED...

Brisk northerly winds behind last night's cold front have
diminished with sunset...thus the wind advisory issued previously
has been allowed to expire as scheduled.

$$

25

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Dec 23, 3:42 AM CST, 7 minutes earlier.

Area forecast discussion, Dec 23, 3:42 AM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
342 AM CST Wed Dec 23 2020

.DISCUSSION...
Lots of active weather for the next 24 hours. A cold front
approaching the region today will bring rain chances back into the
forecast, starting this morning in southeast Texas. The main
timing for the rain will be in the afternoon and evening hours.
There is a threat for severe weather - including tornadoes,
damaging winds, and hail. SPC has a marginal risk (5%) for
southeast Texas, and a slight risk (15%) for most of central,
southwest, and south central Louisiana.

In addition to the severe weather threat, there is a marginal risk
for excessive rain, especially over the Lafayette region. One to
three inches of rain is expected today and tonight. During
periods of heavy rain, be aware roads may be flooded, which is
especially difficult to assess at night.

Finally, behind the cold front, winds will be quite strong, with
sustained winds over 20 mph expected. Therefore, a wind advisory
has been issued for the entire region tonight, ending at day break
in central Louisiana and east Texas, but lasting through the
afternoon on Thursday for the I-10 corridor down to the coast.

Dry and cool weather is forecast for Christmas Day, with morning
lows at or below freezing in most places along and north of the
I-10 corridor.

Most of the weekend should be dry, before the next cold front
passage on Monday brings us back to elevated rain chances again.

&&

.MARINE...
Gale warnings are in place for late tonight through Thursday
morning in the coastal waters due to strong offshore flow behind
the cold front. In addition, tides will run one to two feet below
normal, so a low water advisory is required for overnight tonight
into tomorrow morning. Mariners should be aware of the low water
hazards during these times.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  69  36  47  28 /  80  80   0   0
LCH  72  39  51  32 /  70  90   0   0
LFT  72  41  49  31 /  40  90  10   0
BPT  74  39  52  34 /  70  80   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from 9 PM this evening to 3 PM CST Thursday for
     LAZ041>045-052>055-073-074.

     Wind Advisory from 9 PM this evening to 6 AM CST Thursday for
     LAZ027>033.

TX...Wind Advisory from 9 PM this evening to 3 PM CST Thursday for
     TXZ215-216.

     Wind Advisory from 9 PM this evening to 6 AM CST Thursday for
     TXZ180-201-259>262.

GM...Gale Warning from midnight tonight to 6 PM CST Thursday for
     GMZ450-452-455-470-472-475.

     Low Water Advisory from midnight tonight to 10 AM CST Thursday
     for GMZ430-432-435.

     Small Craft Advisory from midnight tonight to 6 PM CST Thursday
     for GMZ430-432-435.

&&

PUBLIC...15
Hazardous weather outlook, Dec 22, 3:39 PM CST, 12 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
339 PM CST Tue Dec 22 2020

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-232145-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
339 PM CST Tue Dec 22 2020

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and thunderstorms are expected Wednesday and early Wednesday
night. A few strong storms...and a severe storm...may occur.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-452-455-470-472-475-232145-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
339 PM CST Tue Dec 22 2020

...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
AFTERNOON...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Rain and a few thunderstorms are expected on Wednesday.

Winds and seas will be at least at small craft advisory levels
Wednesday night and Thursday.  Gale force winds will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-232145-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
339 PM CST Tue Dec 22 2020

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Rain and a few thunderstorms are expected on Wednesday.

Winds and seas will be at least at small craft advisory levels
Wednesday night and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:30 PM CSTSpecial Weather StatementLCHNewton30 min
Dec 23, 3:33 PM CSTSpecial Weather StatementLCHHardin27 min
Dec 23, 4:09 PM CSTSpecial Weather StatementLCHTyler51 min
Dec 23, 4:15 PM CSTSpecial Weather StatementLCHJasper45 min
Dec 23, 5:02 PM CSTSpecial Weather StatementLCHSabine43 min
Dec 23, 3:48 AM CSTGale WarningLCH38 hr
Dec 23, 3:48 AM CSTLow Water AdvisoryLCH30 hr
Dec 23, 3:48 AM CSTSmall Craft AdvisoryLCH50 hr
Dec 23, 4:36 PM CSTTornado WarningLCHBeauregard, Vernon13 min
Dec 23, 5:45 PM CSTSpecial Weather StatementLCHVernon45 min
Dec 23, 5:51 PM CSTTornado WarningLCHVernon24 min

Nearby

Wind Advisories in Louisiana, 2020Wind Advisories in Texas, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.